Prediction of Limit Cycles in two Dimensional Multi Variable Systems with Memory Type Nonlinearity and its Suppression

Hits: 9
Select Volume / Issue:
Year:
2020
Type of Publication:
Article
Keywords:
Describing Function, Limit Cycle, State Feedback, Nonlinear System, Multi Variable, Pole Placement, Riccati Equation
Authors:
K. C. Patra; N. Kar
Journal:
IJISM
Volume:
8
Number:
1
Month:
January
ISSN:
2347-9051
Abstract:
This paper deals with the investigation of Limit Cycles occurred in several two dimensional multi variable system with memory type nonlinearities. The feasibility of suppression of such nonlinear self oscillations has been explored by using pole placement technique. The novelty of the work lies with the investigation in case of the memory type non linearity like backlash in particular which is an inherent Characteristic of a Governor used for usual load frequency control of an inter-connected power system. Suppression of Limit Cycle using pole placement is adopted either arbitrary or optimal selection using Riccati Equation through State Feed Back. The analysis is based on harmonic balance technique using analytical and graphical method which has been substantiated by digital simulation / use of SIMULINK Tool Box and the same have been illustrated through several examples.
Comments:
Paper uploading is in process

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=